Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Suffer from eczema. Melacare prescribed. Proper medication?

dear Dr.i've heard eczema for the last 5yrs i have used so many creams but to no avail.i was once prescribed melacare and it seemed to work,it worked but it bleached my arms and my skin colour changed as i am dark could tel from a distance i had done am using ultrabase emolient cream but the eczema is not gone.its now ichy because its hot.i was thinking of going back for melacare cream.would you advise me to.Thank You For Your Time..
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi thanks for writing here.Melacare is used as a depigmenting cream in melasma and not in eczema,in fact two of its contents can irritate the skin and worsen your eczema,and direct exposure of sun to melacare can produce reactions.So please do not apply melacare in any condition.As far as your eczema is concerned it is chronic ,and you need proper treatment ,you can consult a dermatologist ,and get correct diagnosis made and then proceed for treatment.You can continue with emollient and also take tab.cetrizine at night for reliving itching.You can try tacrolimus and steroid in rotation therapy for your eczema. Take care.
Answered: Tue, 16 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor